MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ULTIMA ACTIVATOR II DRIVE MECHANISM; INSTRUMENTS, SURGICAL, CARDIOVASCULAR

MAQUET CARDIOVASCULAR LLC ULTIMA ACTIVATOR II DRIVE MECHANISM; INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number SB-1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported they were having issue with blades sb-1000 locking onto the ultima activator ii reusable drive mech.They used another sb-1000 to complete case.No case delay reported.No harm to patient reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Specific actions for the reported failure mode are being maintained and documented under maquet's scar system.There were no consequences or impacts to the patient.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Updated sections: b4, g4, g7, h2, h6, h10, h11.Corrected sections: d4--catalogue # corrected from "c-ua-5001" to "sb-1000" d4--unique identifier # corrected from "(b)(4)" to "(b)(4).A lot history record review was not performed as there were no lots shipped to the account within the date range of the ship history of the complaint.
 
Event or Problem Description
N/a.

Brand Name
ULTIMA ACTIVATOR II DRIVE MECHANISM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16861759
Report Number2242352-2023-00347
Device Sequence Number5832677
Product Code DWS
UDI-Device Identifier00607567700215
UDI-Public00607567700215
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB-1000
Device Catalogue NumberSB-1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer06/30/2023
08/16/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date07/21/2023
08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown